Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Homotopy fixed points for cyclic $p$-group actions

Authors: W. G. Dwyer and J. M. Møller
Journal: Proc. Amer. Math. Soc. 125 (1997), 3735-3739
MSC (1991): Primary 55P35
MathSciNet review: 1443150
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The homotopy fixed point $p$-compact groups for cyclic $p$-group actions on nonabelian connected $p$-compact groups are not homotopically discrete.

References [Enhancements On Off] (What's this?)

  • 1. D.J. Benson, Polynomial invariants of finite groups, London Mathematical Society Lecture Note Series, vol. 190, Cambridge University Press, Cambridge, 1994. MR 94j:13003
  • 2. N. Bourbaki, Groupes et algèbres de Lie, Chp. 9, Masson, Paris, 1982. MR 84j:22001
  • 3. W.G. Dwyer and C.W. Wilkerson, A new finite loop space at the prime 2, J. Amer. Math. Soc. 6 (1993), 37-64. MR 93d:55011
  • 4. -, Homotopy fixed point methods for Lie groups and finite loop spaces, Ann. of Math. (2) 139 (1994), 395-442. MR 95e:55019
  • 5. -, Product splittings for $p$-compact groups, Fund. Math. 147 (1995), 279-300. MR 96h:55005
  • 6. R. Kane, The homology of Hopf spaces, North-Holland Mathematical Library, vol. 40, Elsevier Science Publishers B.V., Amsterdam-New York-Oxford-Tokyo, 1988. MR 90f:55018
  • 7. J.M. Møller, The normalizer of the Weyl group, Math. Ann. 294 (1992), 59-80. MR 94b:55010
  • 8. -, Completely reducible $p$-compact groups, The \v{C}ech Centennial. A conference on homotopy theory. Contemporary Mathematics, vol. 181 (Providence, Rhode Island) (M. Cenkl and H. Miller, eds.), American Mathematical Society, 1995, pp. 369-383. MR 97b:55020
  • 9. -, Normalizers of maximal tori, Preprint, March 1995.
  • 10. -, Rational isomorphisms of $p$-compact groups, Topology 35 (1996), 201-225. MR 97b:55019
  • 11. J.M. Møller and D. Notbohm, Centers and finite coverings of finite loop spaces, J. Reine Angew. Math. 456 (1994), 99-133. MR 95j:55029

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 55P35

Retrieve articles in all journals with MSC (1991): 55P35

Additional Information

W. G. Dwyer
Affiliation: Department of Mathematics, University of Notre Dame, Notre Dame, Indiana 46556

J. M. Møller
Affiliation: Matematisk Institut, Universitetsparken 5, DK–2100 København Ø, Denmark

Keywords: Fixed point, $p$-compact group, Lefschetz number, Weyl group
Received by editor(s): July 10, 1996
Communicated by: Thomas Goodwillie
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society